# SDR CA191003013

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 9752753
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE LANDING GEAR DID NOT RETRACT, ACCOMPLISHED QRH TO GET ALL WHEELS DOWN AND LOCKED AND DIVERTED.  CORRECTIVE ACTION: REMOVED AND REPLACED PRIORITY RELIEF VALVE WITH SERVICEABLE UNIT. OPS CHECK GOOD. REF AMM 29-12-05. (TC# 20191003013)
